

2024 CONFERENCE PROGRAMME Sun City Convention Centre



						SUN		- 3 March 2024					
8 hrs	12:00	20:00		REGISTRATION									
01113	MONDAY - 4 March 2024												
- Z	VEN		-	Kings Ballsoom	7			Warriors 1	7	Secure Count 1	-	Secre Court 2	
SESSION DURATION	START	END	SESSION	Kings Ballroom Student	SESSION	Warriors Hall 2,3 Finance	SESSION	Hr, Payroll	SESSION	Seers Court 1 Technical/Exhibitors	SESSION	Seers Court 2 Solutions Workshops/Moodle	
	TIME	TIME 15:00		Statent		T Marice				r cenneas Exminitoris		Solutions in on ishopsinioodic	
	11:00	15:00		REGISTRATION									
30 mins	08:00	08:30	1	Welcome Address - Defining the Theme and Objectives of Conference: "Data-Driven Excellence through advanced technologies : Transforming Higher and Further Education for Efficiency and Impact" Chairperson: Tebogo Makhambeni (EXCO) Venue: Plenary - Kings Ballroom									
60 mins	08:35	09:35	2	"Data-Driven Excellence through advanced technologies : Transforming Higher and Further Education for Efficiency and Impact" Panel Discussion: Moderator: Dr Maggy Beukes-Amiss (UNAM) Panelists: TBC Introduced by Tebogo Makhambeni (EXCO) Venue: Pleagon Aukhambeni (EXCO)									
50 mins	09:40	10:30	3	Adapt IT - Amagement Presentation Adapt IT - Amagement Presentation Tiffany Dunsdon, CEO: Adapt IT & Luxolo Rubushe, Managing Director: Adapt IT Education Introduced by Pravie Govender (EXCO) Venue: Plenary - Kings Ballroom									
25 mins	10:30	10:55						TEA					
40 mins	11:00	11:40	4	ITS 4.1 Student System Discover the value !!!	30	ITS 4.1 Finance System Multiply your investment !!!	43	ITS 4.1 HR/Payroll Navigating Compliance, Empowering People !!!	56	Oracle Infrastructure Monitoring	75		
			Р	Linda Putu (Adapt IT)	Р	Brilliant Tleane/Guest (Adapt IT)	Р	Frans Pelser (Adapt IT)	Р	Usheer Sing (Adapt IT)			
			с	Jennifer Harris (NMU)	с	Greg Saunders (NMU)	с	Clive Naidu (UKZN)	с	Dr Twala (TUT)	Р		
40 mins	11:45	12:25	5	ITS Infinity - Applications Enhancements	31	Hidden Gems: Discovering Financial Brilliance	44	UFH Payroll Host to Host	57	ITS 4.1 Single Sign-On/MFA Authentication	76	2024 Design the Future Marks Management System ITS Infinity	
			Ρ	Clinton Naidu (Adapt IT)	Р	Bernard (Adapt IT)	Р	Allie de Nysschen (Adapt IT)	Р	David Goodrum (Adapt IT)			
			С	Kolosa Mbambanisi (CPUT)	С	Christel Van Staden (UJ)	c	Cedric Stevens (UFH)	С	Nicky Fourie (NUST)	Р		
40 mins	12:30	13:10	6	CUT, WSU Graduation Implementation	32	Payment Automation: UKZN Success Story	45	Appointment of Invigilators, Moderators, Examiner's Using Web Appointments - Self Service	58	Reconstructing your Organisational Restructure	77		
			Р	Mhlabathi Margaretha (CUT), Zwelidumile Mditshwa (WSU)	Р	Nomsa Shezi UKZN)	Р	Shalini Raman (UKZN)	Р	Bernard (Adapt IT)	F	Robyn Harris (Adapt IT)	
			С	Sandhia Ramsuroop (UKZN)	С	Dr. Van Graan (TUT)	С	Reggy Izaks (UNAM)	с	Lance Pillay (CUT)	S	Danielle Beetge (Adapt IT)	
40 mins	13:15	13:55						LUNCH		•		•	
40 mins	14:00	14:40	7	Feedback on Design Thinking Sessions: Registrations Insights	33	Thought Leadership on E-Payment Gateway	46	Employee self-service workflow for review and structure of salary package components	59	Navigating the Transition from Java Web Start for Enhanced Application Security	78	Security Analytics: Learning Managen Systems	
			Ρ	Robyn Harris (Adapt IT)	р	Brilliant Tleane (Adapt IT)	Р	Allie de Nysschen (Adapt IT)	Р	Marchand Hildebrand (Adapt IT)	Р	Philly Mokhaukhau, Nkosinathi Hlongwa (Adapt IT)	
		ľ	с	Juanita Frans (NUST)	с	Raisibe Chaka (CPUT)	с	Hilletjie Fisch (NUST)	с	Mr Riaz Essay (UKZN)	с	Dr Beukes-Amiss (UNAM)	
40 mins	14:45	15:25	8	Auto-promotions and/or Exclusions	34	Importance of Data Integrity	47	Industrial Relations	60	Impact of ChatGPT in Higher Education	79	Emerging Technologies in Teaching Learning: Artificial Intelligence (A	
			Р	Mamba Malibongwe (Adapt IT)	Р	Neetham Dabideen (Adapt IT)	Р	Frans Pelser (Adapt IT)	Р	Vivian Naidoo/Rakesh Misri (Mindup)	Р	Philly Mokhaukhau, Nkosinathi Hlongwa	
			с	Mhlabathi Margaretha (CUT)	с	Botwe Krayiza (UNIVEN)	с	Seretse Moyo (CPUT)	с	Trevor Maistry (UKZN)	с	(Adapt IT) Dr Beukes-Amiss (UNAM)	
60 mins	15:30	16:30	9	NOTE: this is a closed meeting for ITSI User Group Representatives ONLY									
5 hrs	18:00	23:00	10	ITSIUG: The Shebeen Venue: Shebeen Theme: Sophiatown									



2024 CONFERENCE PROGRAMME Sun City Convention Centre



VENU START TIME	JES END	NO	Kings Ballroom								
	5110			Z	Warriors Hall 2,3	z	Warriors 1	N	Seers Court 1	N	Seers Court 2
TIME		SESSION	Student's	SESSION	Finance	SESSION	Hr, Payroll	SESSION	Technical/Exhibitors	SESSION	Solutions Workshops
11:00	TIME 15:00		Student's		Tindice		REGISTRATION		rechneubexhibiors		Solutions Workshops
08:30	08:55	11	Annual General Meeting (AGM) Chairperson: Tebogo Makhambeni (EXCO) Venue: Plenary - Kings Ballroom								
09:00	09:40	12	"Optimizing Student Experience: Unveiling the Potential of Data-Driven Approaches in Elevating Student Engagement, Satisfaction, and Academic Outcomes": Dr. Ntonzima - WSU Introduced by Karen Cupido (EXCO) Venue: Plenary - Kings Ballroom								
09:45	10:10	13	Exhibitors Show & Tell and Lucky Draw Facilitated by Bobby Bezuidenhout and Bella Lamprecht (EXCO) Venue: Plenary - Kings Ballroom								
10:15	10:40						TEA				
								61	Exhibitor 1 Chebelo Pele Consulting (Pty) Ltd		
10:45	11:25	14	Applications	35	Student Debtor and Cashbook API	48	TGP iEnabler - NMU Success Story	Ρ	Jay Ramdhani	80	
								62	Exhibitor 2 Micros SA		
		Р	Sandra Raubenheimer (Northlink TVET)	Р	Nicky Fourie (NUST)	Р	Greg Saunders & Ajai Ramji (NMU)	Р	Cobus Bower, Dino Naidoo	P	
		С	Zakhele Gumede (UNIZULU)	с	Melinda de Wet (UJ)	С	Rodney Delomoney	С	Dineo Semenya (EWC TVET)		
					Best Practices in Audit Preparedness			63	Exhibitor 3 Flywire		2024
11:30	12:10	15	DHET: Governance and Compliance	36	for Institutions	49	Employment Equity planning and Reporting	Р	Jade Bailey	81	Design the Future : Progression System
							Reporting	64	Exhibitor 4		ITS Infinity
			Adheningi Girika (UMD)		Midearch Class (Adapt IT)		Free Dalace (Adapt IT)				
		P	Athenkosi Sizida (UMP)	P		Р	Frans Peiser (Adapt II)	P	Rodney	D	
		с	Dr. Joel Baloyi (UNIVEN)	с	College)	С	Kerry Lee Naidoo (UL)	с	Delomoney (MUT)		
12:15	12:55	16	TVET MIS SUBMISSION: Tips and Tricks.	37	Debt Transition: Streamlining Student Handovers	50	Salary Components Modeller - Allow employees to structure their own Salary Package	65	Preparing for Infinity Take On	82	
		Р	Richard Mudau (Vhembe TVET)	Р	Christel Van Staden (UJ)	Р	Allie de Nysschen (Adapt IT)	Р	Shannon Naidoo (Adapt IT)	F	UI/UX Team : Danielle Beetge
		С	Prof. Erika Maass (UNAM)	с	Tshilidzi Ramulondi (UNIVEN)	с	Vincent Mbukwana (CPUT)	с	Patrick Zungu (UNIZULU)	S	Robyn Harris (Adapt IT)
13:00	13:55		LUNCH								
T								66	Exhibitor 5 Vericred		Moodle Best Practice Tools: Personalised
14:00	14:40	17	largest state school - Te Kura (Te	38	Strategic Asset Management:	51	Administering Subsistence and Travel	Р	Johann Olivier, Neldie Prinsloo	83	Learning through Adaptive Learning, Gamification, and Interactive Learning
			Aho o Te Kura Pounamu)		peacer actives in higher Education		Cidillis	67	Exhibitor 6		Experiences
		р	Te Rina Leonard and Michael Tompson	Р	Bernard Mostert (Adapt)	р	Frans Pelser (Adapt IT)		AWS	р	Naledi Mohohlo, Nkosinathi Hlongwane
⊦		-	(Te Kura) Mampuru Malahlela (UL)								(Adapt IT) Tshepo Leshabane (NSG)
-+		L.		L.	DI, TSHITIWA MUIAUOZI	C	Vaulasinee Kisten (UKZN)	C	runuiswa Kuld (NMU)	۰ ١	isiepo Lesilabane (NSG)
14:45	15:25	18	Building Trust: Secure and Efficient ID Verification	39	Empowering Finance Teams: Caseware IDEA Integration with ITS	52	TVET HR Best Practise	68	Data visualisation and BI Analytics adoption	84	Moodle API V3
		Ρ	Linda Putu (Adapt IT)	Р	Muhammed Asmal (Adapt IT - Caseware)	Ρ	Princess Andries (Adapt IT)	Ρ	Modiketse Tshehla (NSG)	Р	Johan vd Merwe (Adapt IT)
		с	Rene Genis (UJ)	с	Anand Rambaran (UKZN)	с	Zuks Galada (KSD TVET)	с	Sam Khoza (UNIVEN)	с	David Ramasodi (VUT)
15:30	15:55						TEA				
18:00	00:00	19				V	Adapt IT Evening Function Theme: Back to the 80's	110	n		
	9:00 9:45 0:45 1:30 2:15 3:00 4:45	9:00 99:40 9:01 10:10 0:15 10:40 0:15 11:25 1:30 12:10 2:15 12:55 3:00 13:55 4:00 14:40 5:30 15:55	9:00 09:40 12 9:01 10:10 13 0:15 10:40 - 0:45 11:25 14 0:45 11:25 14 1:30 12:10 15 1:30 12:10 15 1:30 12:10 15 2:15 12:15 16 9:0 12:15 16 9:0 13:55 16 9:0 13:55 16 9:0 13:55 16 9:0 13:55 16 9:0 13:55 16 9:0 13:55 17 9:0 13:55 17 9:0 13:55 18 9:0 15:55 18 9:0 15:55 15:55	9:00 09:40 12 "Optimizing Sture 9:45 10:10 13 "Optimizing Sture 9:45 10:10 13 Intermediate 0:45 10:40 I Intermediate 0:45 11:25 14 Northlink TVET Success Story: Online Applications 0:45 11:25 14 Northlink TVET Success Story: Online Applications 0:45 11:25 14 Northlink TVET Success Story: Online Applications 1:30 12:10 15 DHET: Governance and Compliance 1:30 12:10 15 DHET: Governance and Compliance 1:30 12:10 15 DHET: Governance and Compliance 1:30 12:10 15 TVET MIS SUBMISSION: Tips and Tricks. 1:30 12:55 16 TVET MIS SUBMISSION: Tips and Tricks. 2:15 12:55 17 An introduction to New Zealand Largest state school - Te Kura Pounamu) 3:00 13:55 I An introduction to New Zealand Largest state school - Te Kura Pounamu) 1:17 An introduction to New Zealand Largest state school - Te Kura	9:00 99:40 12 "Optimizing Student E 9:45 10:10 13 " 9:45 10:10 13	1 1 "Optimizing Student Experience: Unveiling the Potential of Display Student Potential Potenting Student Potential Potenting Student Potentice Student Potentia	n n n n n n n n n n n n n n n n n n n n n n n n n n n n n n n n n n n	vol vol< v	image: biology image:	10011Versite Review Revie	Not Not



2024 CONFERENCE PROGRAMME Sun City Convention Centre



						WEDN	ESD/	AY - 6 March 2024						
ION	VENUES		NOI	Kings Ballroom	NOI	Warriors Hall 2,3	NOI	Warriors 1	NOI	Seers Court 1	NOI	Seers Court 2		
SESSION DURATION	START TIME	END TIME	SESSION	Student's	SESSION	Finance	SESSION	Hr, Payroll	SESSION	Technical/Exhibitors	SESSION	Solutions Workshops		
	08:15	11:00						REGISTRATION						
40 mins	09:00			Advanced Applications and Selections with Infinity		Auditing and Log File Reporting : UFH	53	Employee Fringe Benefits Risks	69	Mindup				
		09:40	20		40				Ρ	Vivian Naidoo/Rakesh Misri	85			
									70	Exhibitor 8 Syked				
			Р	Freedom Khanyile (Adapt IT)	Ρ	Pelisa Mgedezi (UFH)	Р	Ajai Ramji (NMU)	Р	Wandile Khumalo, Namhla Mbadu	D	P		
			с	Zolisa Gqamane (MUT)	с	Michael Tompson (Te Kura)	с	Melissa Anthony (Northlink)	с	Rhazia Hamza (WCC)	1			
40 mins 0'	09:45	10:25	21	Feedback on Design Thinking Sessions: A Student Journey	41	SCM Automation in Partnership with Moonflow	54	HR, Payroll Product Overview	71	Securing Data with AWS Backup in the Cybersecurity Age	86	2024 Design the Future Graduation ITS Infinity		
			Р	Alton-Junior Siima (Adapt IT)	Ρ	Brilliant / Bernard and Guest (MoonFlow)	Р	Frans Pelser (Adapt IT)	Р	Adapt IT (Lutendo Ratshikombo)				
			с	Louis Fourie (UJ)	с	Sboniso Mthembu (MUT)	с	Ralph Mandiwana (EWC TVET College)	с	Monale Tabane (VUT)	Р			
40 mins 14	10:30	11:10	22	ITS 4.1 Success Story : RGIT Moodle ITS Integrator API Integration	42	Feedback on Design Thinking Sessions: Fees	55	HR, Payroll Product Overview, cont.	72	Journey to the Cloud: A Seamless On- Premise to AWS Migration Case Study	87			
			Ρ	Dr Stephen Akandwanaho (RGIT)	Ρ	Marchand Hildebrand / BD (Adapt IT)	Ρ	Frans Pelser (Adapt IT)	Ρ	Philly Mokhaukhau (Adapt IT)	F	UI/UX Team		
			С	Noxolo Mhambi (UNIZULU)	с	Christel Van Staden (UJ)	С	Ralph Mandiwana (EWC TVET College)	С	Tshililo Ramovha (UL)	S	Robyn Harris (Adapt IT)		
5 mins	11:15	11:40			TEA									
0 mins	11:45	12:25	23	"Unleashing the Power of Data for Operational Excellence: Navigating Efficient Data Utilization in Higher Education" : Mr Mapatagane: Director Planning and Institutional Intelligence : WSU Introduced by Pravie Govender (EXCO) Venue:Plenary - Kings Ballroom										
0 mins	12:30	13:10	24	African Tribal Dance Venue: Plenary - Kings Ballroom										
0 mins	13:15	13:25	25	Official Conference Closure Tebogo Makhamberi (EXCO) Venue: Plenary - Kings Ballroom										
:0 mins	13:30	13:50	26	LUCKY DRAW To be in the lucky draw you must complete and submit your Conference Evaluation electronically via the ITSIUG Website Facilitated by Bobby Bezuldenhout and Bella Lamprecht Venue: Plenary - Kings Ballroom										
0 mins	14:00	15:00						LUNCH						
A				egrator ser group	С	Thank you for attending to We look forward to welcon	he 36t hing yo	at 14:00 on Wednesday, 6 / h ITS Integrator User Group Conference su back in 2025 - Venue : Emperors Pala avels on your journey home!	e.	h 2024		adapt IT		